# SDR SWAA2013121623362

- Difficulty date: December 13, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLAP TRACK INTERNAL AREA STIFFENER CRACKED.  R & R STIFFENER IAW SRM & DRAWING.
